# SDR 07FDEA00071

- Difficulty date: January 10, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 73,680 hours, 22,594 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT PASSING 16,000', GOT HYD LEVEL 1 ALERT WITH HYD NR 1, NR 2, NR 3 PUMPS OFF.  FOUND C/B POPPED.  RESET AND IT POPPED AGAIN.  RETURNED TO BASE(SJU) MEL 10JAN07.  ACN RELEASED FOR SERVICE PER MEL/CDL: 29-11-01  CATEGORY: C EXPIRATION: 20JAN07  "MEL 29-11-01: ENG NR 1 HYD PUMP - INOP. PUMP REMOVED."
